In this paper, we discuss nondifferentiable minimax fractional programming problem where the involved functions are locally Lipschitz. Furthermore, weak, strong and strict converse duality theorems are proved in the setting of Mond-Weir type dual under the assumption of generalized (F,α,P,d)-convexity.
Digital Object Identifier (DOI)
M. Al-roqi, Abdullah
"Duality in Minimax Fractional Programming Problem Involving Nonsmooth Generalized (F,α,P,d)-Convexity,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 20.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss1/20